# SDR CALA2025060605330

- Difficulty date: June 4, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 112,331 hours, 26,428 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pressure Switch
- Part number: 90G97
- Condition: Faulted
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STAB TRIM LIGHT ON O/H PANEL AND EICAS ILLUM AFTER T/O. ACCOMPLI SHED NON NORMAL.  REMOVED AND REPLACED RIGHT BRAKE PRESSURE SWITCH IN REF AMM 27-41-07. LEAK CHECK GOOD. PERFORMED THE STABILIZER TRIM MODULE TEST IN REF 27-09-00-712-037 UP TO AND INCLUDING (4)(K). CONTINUE FROM MCDP GROUND TEST 65- STAB TRIM.   PER A.M.M. 27-09-00-712-014 LETTER STEP G(5) SUBTASK 27-09-00-712-040 TEST 65 C/W. NO FURTHER DISCREPANCIES NOTED AT THIS TIME. AIRCRAFT OKAY TO CONTINUE.
